# SDR SWAA2018040320878

- Difficulty date: March 13, 2018
- Submitted: April 4, 2018
- Operation: Air carrier
- Aircraft: N7726A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33924
- Aircraft time: 41,258 hours, 21,211 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Former
- Part number: 149A7214
- Condition: Chafed
- Location: Bs 663-673
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIRING FORMER CHAFED BETWEEN BS 663 & 673, RBL 28.    R & R THE FORMER IAW SRM & DWG.
